MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 3 L; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 3 L; CEMENTED FEMORAL COMPONENT
Model Number 02.07.2403L
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 03/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 april 2022: lot 164821: 27 items manufactured and released on 26-sept-2016.Expiration date: 2021-09-13.No anomalies found related to the problem.To date, 25 items of the same lot have been sold without any similar reported event.Additional implant involved: gmk-revision 02.07.0312scf fixed tibial insert sc size 3/12mm (k103170) lot.167085.Batch review performed on 11 april 2022: lot 167085: 18 items manufactured and released on 02-feb-2017.Expiration date: 2022-01-12.No anomalies found related to the problem.To date, 13 items of the same lot have been sold without any similar reported event.Additional implant involved: gmk-revision 02.07.Fcl12105 extension stem - fluted ø 12 l 105 (k120790) lot.181245.Batch review performed on 11 april 2022: lot 181245: 15 items manufactured and released on 17-may-2018.Expiration date: 2023-05-03.No anomalies found related to the problem.To date, 11 items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain and stiffness in the knee and the cause of the pain and stiffness is unknown.At almost 2 years and 10 months after primary the surgeon revised the extension stem, femur, and poly.The surgery was completed successfully.

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE 3 L
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14202531
Report Number3005180920-2022-00308
Device Sequence Number19283500
Product Code JWH
UDI-Device Identifier07630030821400
UDI-Public07630030821400
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2021
Device Model Number02.07.2403L
Device Catalogue Number02.07.2403L
Device Lot Number164821
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Initial Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale